# SDR UIEA200600014

- Difficulty date: March 1, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 29,391 hours, 4,404 cycles
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 3888
- Condition: Separated
- Location: Mlg
- Component: Boeing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND NR 4 MAIN WHEEL TIRE TREAD CAP MISSING.  DUE TO EXTENSIVE DAMAGE TO THE LEFT INBOARD AFT FLAP MID FLAP AND FORE FLAP PERFORMED XEO 57-022706-1 57-022706-1 AND 5722706-2.
